# SDR A6WA200740044

- Difficulty date: January 24, 2007
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N447AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7812
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT WING LOWER PLANK FUEL TANK ACCESS DOOR CUTOUT HOLE NR 16 PN. 550HB, HAS MINOR PITTING AT IB END IN AN AREA APPROX 3.25 INCH LONG BY .003 INCH DEEP IN NON-CRITICAL AREA.  (M)  MAINTENANCE REPAIRED WING PLANK HOLE NR 16 (550 HB)  IAW REO 601R-57-21-030 REV F AND EO E06/021/457, REV A.  (K)
